# SDR SWAA2024080823946

- Difficulty date: August 8, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 56,460 hours, 34,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FORWARD ENTRY DOOR GIRT BAR STORAGE HOOK (LEFT SIDE) IS LOOSE<[01] ADJUSTED TENSION ON FE DOOR SLIDE GIRT BAR STORAGE HOOK (LEFT) PER S.I.P.
